Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Best steroid for weight gain

Premium Questions

Dr. Albana Sejdini MD

weeks after that before having flu injection. Not sure how long the steroid remains in the system after these injections but it is now mid July and I have experienced significant weight gain,... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Chobufo Ditah MD

the steroid medication she put on weight approx. 6 kgs and her face became puffed up, this we were told would ... given very good results and her next appointment is in six months time. She has been off... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Ivan Romic MD

Do injectile steriods cause weight gain? ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Ram Choudhary MD

my gym instructor asking to use steroids . which is best streoid I can try ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Vasudha Jayant Athavale MD

Hi Doctor, My query is My age is 26 height is 5 ft 8 inch weight is 70 kg and i have been doing weight training with proper guidance of trainer from last 3 months but haven't seen any improvement yet ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)

Public Forum Discussions

null MD

my age is ...22 years...i am going to gym from one year..now recently i started using some steroids....to gain some weight...i want to know is there any side effects?? ... View answer

Answered by : ()
Dr. Neel Kudchadkar MD

results with a 35 pound gain. over about 3 and a half months. after i finished i continued to gain muscle. then i lost some weight over the years. are there any online doctors that can prescribe me a... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

, and the bottle water taste funny, can steroid causes your taste bud to taste funny, and gain weight. ...i have been giving steroid injection for my lower back pain,i have scar tissue wrap... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Polash Sannigrahi MD

please recommend any Anabolic steroid to gain weight for me? ...Hi! I am Rajesh Age: 28 Height : 5.6 feet Weight: 56.50 When I was 16 I have started exercise, I ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.  Asanghanwa Carlson M. N. MD

would like to go on a steroids cycle to put on some size, my enquiry is whats the best post cycle therapy to keep me safe and keep my gains after cycle? do i need anything while on steroids cycle ... View answer

Answered by : Dr. Asanghanwa Carlson M. N. ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

No. Not at all. With steroids initially you gain weight but at the cost of many diseases like hypertension, Diabetes, mood disturbances, skin problems like acne etc.

Dr. Praveen MD

Hi dear.Thanks for posting us on HCM. Side effects of steroids are seen depending on the duration of use.Possible side effects are weight gain, high blood pressures/sugars, osteoporosis, skin problems,...

Dr.  Prasad MD

Weight gain is an associated side effect of steroid use.